# SDR BSYA2010037

- Difficulty date: August 12, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N22427
- Make and model: Piper PA-31-350
- Aircraft serial: 8152065
- Aircraft time: 14,789 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOING INTO YIP NOSE GEAR DOWN AND LOCK LIGHT DID NOT COME ON, CYCLED GEAR TWICE THEN THE LIGHT CAME ON.  MAINTENANCE ADJUSTED NOSE GEAR DOWN AND LOCK BRAKED OPS CHECKED GOOD.
